# SDR F3LA200600157

- Difficulty date: November 8, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N904FR
- Make and model: Airbus A319-111
- Aircraft serial: 1579
- Aircraft time: 17,765 hours, 8,363 cycles
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED FRONT EMERGENCY EXIT LIGHTS INOP.  IN AUTOMATIC.  OPERATES OK IN (ON) POSITION.  REPLACED EPSU AND BATTERY AT 10WL IAW AMM 33-51-38, PB401.  OPS CHECK GOOD.  THE PN AND SN FOR THE UNITS REMOVED ARE AS FOLLOWS:  EPSU, P/N 3214-54-10, S/N 4136; BATTERY, P/N 3214-31, S/N 045213.
